# SDR C1HA200497002

- Difficulty date: September 13, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651728613
- Condition: Gouged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT O/B SIDE CHAFED & GOUGED.  REPLACED RIB.
